# SDR AALA202202228215

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 35,078 hours, 4,114 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST DOOR IS JAMMED. ADJUSTED FLIGHT ATTENDANT CREW REST DOOR LATCH MECHANISM PER AMM 25-29-01.
